MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194); Shaking/Tremors (2515)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-134- user has low glucose value.Test strip (b)(4).Note: at follow-up call on 03/20/2018, the customer's condition had improved and she did not currently have any diabetic symptoms.No medical attention was needed since the last call.Customer had tested using the truetrack meter and had obtained result of 89 mg/dl fasting.At call back on (b)(6) 2018, the customer and her daughter stated that on (b)(6) 2018, customer had obtained a blood glucose test result of 68 mg/dl fasting using the alleged defective truetrack meter.Customer stated she was shaking and had called her doctor.The doctor had told her to not take her medication (diabetic pill).Customer reported no diabetic symptoms at time of call back and no further medical attention had been needed.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from fasting back to back blood tests performed during the call of 58 and 88 mg/dl using truetrack meter.The customer's expected fasting blood glucose test result range is 80 - 100 mg/dl.At the time of the call on (b)(6) 2018, the customer reported symptoms of headache, dizzy and sweaty; medical attention was not needed at time of call.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 05/21/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history (date/time not set; unable to verify more than two memory results): result 1 :69 mg/dl date: (b)(6) 2018 time: 11:55 am fasting.Result 2 :88 mg/dl date: (b)(6) 2018 time: 02:25 pm fasting.Customer called stating her blood sugar is reading lower than normal on this meter.Customers regular fasting range is 80-100 mg/dl.Customer states her meter read 69 mg/dl fasting.Customer is feeling symptoms of low blood sugar.Unable to verify more than 2 results on the meters memory.While doing the back to back test, the meter read a 30 point difference and gave an erratic result on the same hand, different finger.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7412436
Report Number1000113657-2018-00423
Device Sequence Number19202988
Product Code NBW
UDI-Device Identifier00021292009281
UDI-Public(01)00021292009281
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/21/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5202
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1